On the Concept of Spectral Singularities
No Thumbnail Available
Date
2009
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
indian Acad Sciences
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we discuss the concept of spectral singularities for non-Hermitian Hamiltonians. We exihibit spectral singularities of some well-known concrete Hamiltonians with complex-valued coefficients.
Description
Keywords
Non-Hermitian Hamiltonian, resolvent, spectrum, spectral singularity, expansion in eigenfunctions
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Source
Volume
73
Issue
3
Start Page
587
End Page
603